# SDR UHLA2009110200112

- Difficulty date: November 2, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000249
- Aircraft time: 2,517 hours, 1,960 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CLIMB REACHING FL300, EXPERIENCED A HIGH ENGINE VIBRATION OF 4.0 ON THE LP NUMBER TWO ENGINE.  FOLLOWED THE QRH PROCEDURE TO REDUCE THE THRUST ON THE NUMBER TWO ENGINE TO AROUND 75 N2.  THIS BROUGHT THE INDICATION BACK TO THE GREEN AROUND 3.8.  THEN ELECTED TO LEVEL OFF AT 290 INSTEAD OF THE FINAL OF FL330.  NOTIFIED ATC AND GOT DIRECT CMH.  ONCE SWITCHING OVER TO APPROACH CONTROL, CREW WAS NOTIFIED AN EMERGENCY HAD BEEN DECLARED, TRUCKS STANDINGS BY.  LANDED WITHOUT ANY FURTHER INCIDENCE.  KEEP THE VIBRATIONS IN THE GREEN 2.0-4.0 RANGE ALL THE WAY TO TOUCH DOWN.  MAINTENANCE COMPLIED WITH E2 FAN BLADE LUBE PER SA JC S72-00-21-350-802A.  ALSO COMPLIED WITH FAN BUMPER UPGRADE PER SB 72-00-64.
